# SDR EIAA2011084

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 95,144 hours, 17,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835AB
- Part serial: 19518
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

P6 CLOSET UPPER EMERGENCY LIGHT BATTERY FAILED.  REPLACED BATTERY PER B747 MM 33-51-00 PG 101-107.
